# SDR HALA0800290

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 22,634 hours, 4,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 322 S36-37r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE AT STA 322 BETWEEN LONGERONS S-36R AND S-37R, MARKED NR 14.  CLEANED PER SRM 53-00-01.  ACCOMPLISHED INTERIM REPAIR PER HAL M105 580055.  PERMANENT REPAIR BY 1000 CYCLES OR NEXT C-CHECK, WHICHEVER COMES FIRST.
